Nicip Plus 100mg/325mg Suspension

Nimesulide (100mg) + Paracetamol / Acetaminophen (325mg) Primary uses of : Pain relief
Manufacturer: Cipla Ltd
*
₹ 40.00 incl tax
Composition Nimesulide (100mg) + Paracetamol / Acetaminophen (325mg)
Potentially Unsafe With Alcohol
Side Effect Common Nausea, Vomiting, Diarrhoea, Increased liver enzymes.
How to works How Nicip Plus Suspension works Nicip Plus 100mg/325mg Suspension is a combination of two medicines: Nimesulide and Paracetamol / Acetaminophen which relieve pain and fever. Nimesulide is a non-steroidal antiinflammatory drug (NSAID) and Paracetamol / Acetaminophen is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain, fever and inflammation (redness and swelling).

Popular Lab Test Packages